# SDR USAA960666

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 3350 · Emergency Lighting
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 36,460 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND .25 INCH CRACK FORWARD ENTRY DOOR CUT OUT AFT LOWER CORNER FUSELAGE SKIN, BONDED DOUBLER AND BEAR STRAP.  INSTALLED STRAPS, REPAIRED PER EA 41616 INTERIM REPAIR.  (M)
